# SDR ASAA2019111981368

- Difficulty date: November 8, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 55,804 hours, 26,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750113
- Condition: Punctured
- Location: Bs 727b-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH TRANSITION PANEL HAS 2 PUNCTURED MARKS AT STA 727B AND STA 747. GROUNDED - YES. REMOVED,FABRICATED AND INSTALLED NEW PANEL IAW B737 700 SRM 53 00 53 2R 6 FROM STA 727B TO STA 747.
